| Model Number |
04.01.0170 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
08/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery due to a dislocation of the liner and glenosphere after about 2 years and 3 months from primary.The surgeon revised the +0mm/0° metaphysis to a same size metaphysis, revised the d 39/+3mm reverse liner to a d 42/+0 constrained liner, and revised the d 39x24.5 glenosphere to a 42xd 24.5 lat.Glenosphere.
Additional Manufacturer Narrative
Batch review performed on 09 september 2026 reverse shoulder system 04.01.0170 glenosphere - d 39x24.5 (k170452) lot.2339652: (b)(4) items manufactured and released on 23 january 2024.Expiration date: 07 january 2029.No anomalies found related to the problem.To date, all items of the same lot have been sold, with no similar reported events during the period of review.Reverse shoulder system 04.01.0123 humeral reverse hc liner d 39/+3mm (k170452) lot.2315954: (b)(4) items manufactured and released on 24 august 2023.Expiration date: 02 august 2028.No anomalies found related to the problem.To date, all items of the same lot have been sold, with no similar reported events during the period of review.Root cause: dislocation is possible literature described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.